Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Algebraically dependent functions of a complex and $ p$-adic variable.


Author: D. L. Hilliker
Journal: Proc. Amer. Math. Soc. 19 (1968), 1052-1056
MSC: Primary 10.78; Secondary 30.00
MathSciNet review: 0231807
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.78, 30.00

Retrieve articles in all journals with MSC: 10.78, 30.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1968-0231807-3
PII: S 0002-9939(1968)0231807-3
Article copyright: © Copyright 1968 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia